# SDR HNAA2013110600567

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 60,560 hours, 67,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 0440181
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING TEST.  R & R ALL EMERGENCY LIGHT BATTERIES IAW WC 33-50-03Q.  OPS CHECKED GOOD.
